# SDR SWIA200717792

- Difficulty date: February 4, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 34,860 hours, 45,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 716
- Condition: Discharged
- Location: Emergency Lights
- Part time: 13,635 hours, 19,259 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT ROW LIGHTS INOP.  REPLACED CENTER BATTERY PACK IAW EMB MM 33-50-02.  OPERATIONAL CHECKS GOOD.
